skip to main content


This content will become publicly available on October 1, 2024

Title: Unconditionally stable, second order, decoupled ensemble schemes for computing evolutionary Boussinesq equations
Award ID(s):
2143331 2120413 1720001
NSF-PAR ID:
10428821
Author(s) / Creator(s):
;
Date Published:
Journal Name:
Applied Numerical Mathematics
Volume:
192
Issue:
C
ISSN:
0168-9274
Page Range / eLocation ID:
241 to 260
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found